IJPAM: Volume 93, No. 3 (2014)

$\mathcal H$($\theta$)-OPEN SETS INDUCED BY
HEREDITARY CLASSES ON GENERALIZED
TOPOLOGICAL SPACES

Young Key Kim$^1$, Won Keun Min$^2$
$^1$Department of Mathematics
MyongJi University
Youngin, 449-728, KOREA
$^2$Department of Mathematics
Kangwon National University
Chuncheon, 200-701, KOREA


Abstract. We introduce $\mathcal H$($\theta$))-open sets $\mathcal H$($r$)-open sets defined by a given hereditary class, and investigate some properties and characterizations by using $\mathcal H$($r$)-open sets. We also introduce and investigate the notions of $\mathcal H$-preserving mappings, strong $\mathcal H$($\theta$)-continuous mappings and $\mathcal H$($\theta$)-continuous mappings.

Received: September 27, 2013

AMS Subject Classification: 54A05

Key Words and Phrases: hereditary class, ideal, $\mathcal H$($\theta$)-open sets, $\mathcal H$($r$)-open sets, $\mathcal H$($\theta$)-continuity

Download paper from here.




DOI: 10.12732/ijpam.v93i3.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 3
Pages: 307 - 315

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).